| Model Number |
431100-02 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to starting a da vinci-assisted urology surgical procedure, a monopolar curved scissors (mcs) instrument exhibited non intuitive motion.The customer continued with the procedure as planned, and no patient impact or consequence was reported.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the monopolar curved scissors (mcs) instrument to perform failure analysis (fa).Fa was not able to confirm nor reproduce the customer reported complaint.The instrument was tested on an in-house system, and it passed the recognition and engagement tests.The mcs instrument moved intuitively with full range of motion in all directions and the tips opened and closed properly.No external damage was found.The housing was removed and found to have no damage.The instrument was fully functional.No product issue was found.